Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Scrotum skin rash got cure slowly with the help of multibone syrup, but once i stop taking the medicine having same problem

Sir i am a 21 years old boy. One day i used raze to remove my scrotum hairs, but i got itchy after i use sop at this place. First i think it was fungal infection but later i go to dr. he gave me many medicine like. ceve 200mg tab hhzle cream, allegra, and after 1 month i agan consult with him . he pescribe me to do blood and urin test. but result was nill again he gave me cevel 15tabs dermadew cream also . and after again i consult with him and he gave me a syrup named multibone very slowly i got cure but i got same problem again. i now using dermdew again but if i stop or forget to use it one day. i get same problem again please help me sir. I am very unhappy.
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Keep that area dry. Increased sweating will prone to fungal infection. Wash and pat dry your groin daily and change underwear daily. Your Dermatologist may recommend you continue putting that cream or may change it.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor